# SDR YENA201802270114

- Difficulty date: February 27, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 71,277 hours, 26,639 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664509
- Part serial: A9485
- Condition: No Test
- Location: Rt
- Part time: 52,050 hours, 18,429 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RT EMERGENCY SLIDE RAFT FAILED AN EMERGENCY LIGHT TEST.  REPLACED THE SLIDE RAFT IAW AMM 25-62-44. FUNCTIONAL CHECKED GOOD, EMERGENCY LIGHTS TEST GOOD.
